A distributionally robust perspective on uncertainty quantification and chance constrained programming

File Description SizeFormat 
druqcc.pdfAccepted version465.81 kBAdobe PDFDownload
Title: A distributionally robust perspective on uncertainty quantification and chance constrained programming
Author(s): Hanasusanto, GA
Roitch, V
Kuhn, D
Wiesemann, W
Item Type: Journal Article
Publication Date: 1-Jun-2015
URI: http://hdl.handle.net/10044/1/23425
DOI: https://dx.doi.org/10.1007/s10107-015-0896-z
ISSN: 0025-5610
Start Page: 35
End Page: 62
Journal / Book Title: Mathematical Programming
Volume: 151
Issue: 1
Copyright Statement: The final publication is available at Springer via https://dx.doi.org/10.1007/s10107-015-0896-z
Appears in Collections:Imperial College Business School



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons